# SDR DALA2022102606960

- Difficulty date: October 22, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 8,409 hours, 3,832 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 8121 - FUMES/MISC - STRONG ELECTRICAL SMELL ON APPROACH. CORRECTIVE ACTION: FOUND VAPE LEAKING OIL ON IN SEAT POWER SUPPLY (ISPS). DISPATCHED PER ERA WITH ISPS DISCONNECTED AND CAPPED. (LP# 9706566)
